# SDR 06FDEA0534

- Difficulty date: February 3, 2006
- Submitted: February 24, 2006
- Operation: Air carrier
- Aircraft: N430FE
- Make and model: Airbus A310
- Aircraft serial: 394
- Aircraft time: 41,168 hours, 19,486 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Repair
- Condition: Misinstalled
- Location: Te Flap
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FOUND REPAIR LOCATED ON RT OUTBD FLAP, RT WS 935-950. REPAIR REQUIRES EVALUATION FOR MAJOR   MINOR DETERMINATION AND IF THE REPAIR WAS ACCOMPLISHED USING FAA APPROVED DATA.  REPAIR EVALUATED AND FOUND NOT TO CONFORM TO AN EXISTING SRM REPAIR  NEW REPAIR ACCOMPLISHED PER SRM 57-53-12 FIG. 208 (SHEET 4) REPAIR EVALUATED PER GMM 6-2-100 AND CLASSIFIED AS MAJOR.
